Small eigenvalues on p-forms for collapsings of the even-dimensional spheres

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)

Abstract

We prove that for some p there exist small eigenvalues of the Laplacian on p-forms for collapsings of the even dimensional spheres with curvature bounded below. These collapsings were constructed by T. Yamaguchi.

Original languageEnglish
Pages (from-to)63-71
Number of pages9
Journalmanuscripta mathematica
Volume109
Issue number1
DOIs
Publication statusPublished - 2002 Dec 1

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Small eigenvalues on p-forms for collapsings of the even-dimensional spheres'. Together they form a unique fingerprint.

Cite this